Posted by Ken V. (22.214.171.124) on February 05, 2002 at 19:46:01:
In Reply to: Getting violent... posted by bob baker on February 05, 2002 at 18:59:44:
Don't take it personally, Bob.
He doesn't mean to take it out on you.
If he wasn't having such a bad time
he would be thinking clearer. I to
have gotten nasty from dealing with
the headaches and hope I never get
that way again with the people I love.
It could be the prednisone making him
nasty or some other meds he is taking
or just the thought of another headache.
Try and stay out of his way and don't do
anything that would bring yourself to his
attention. Help him if he asks for it, but
try not to annoy him with too much attention.
Nobody can really help the suffering.
To get upset with him would be like getting
upset with a blind man for stepping on your
toes. It doesn't last forever the cycle will
end, he knows not what he has done.
I hope this helps you feel better about it.
Post a Followup